# SDR DALA2018091105548

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PRE COOLER HAS DEBRIS IN INLET AND OUTLET. FOUND INBD AFT BUSHING AND FITTING DAMAGED. REPLACED INBD AFT BUSHING & FITTING ASSY PER BAC DWG 311N3654. INSTALLED SERVICEABLE PRE-COOLER AND REINSTALLED FAN AIR VALVE PER AMM 36-11.
